MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING TRI-AD 900SFC28; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING TRI-AD 900SFC28; RING, ANNULOPLASTY
Model Number 900SFC
Medical Device Problem Codes Insufficient Device Problem Information (3190); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that this tricuspid annuloplasty ring was "wasted and removed" on the day of implant.The reason for the explant is unknown.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
Additional information received indicated that the patient's device was impinging the native tissue.The device was explanted and replaced.No additional adverse patient effects were reported.  if information is provided in the future, a supplemental report will be issued.

Brand Name
RING TRI-AD 900SFC28
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e. deere ave.
santa ana CA 92705
MDR Report Key6888502
Report Number3008592544-2017-00050
Device Sequence Number19035052
Product Code KRH
UDI-Device Identifier00643169195356
UDI-Public00643169195356
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K093903
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number900SFC
Device Catalogue Number900SFC28
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/31/2017
Supplement Date Received by Manufacturer10/16/2017
Initial Report FDA Received Date09/22/2017
Supplement Report FDA Received Date10/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR